On the solvability of problems of guaranteeing control for partially observable linear dynamical systems

Kryazhimskiy AV & Osipov YS (2012). On the solvability of problems of guaranteeing control for partially observable linear dynamical systems. Proceedings of the Steklov Institute of Mathematics 277 (1): 144-159. DOI:10.1134/S0081543812040104.

Full text not available from this repository.

Abstract

This paper is devoted to a specification of the method of open-loop control packages, a universal instrument for verification of the solvability of problems of closed-loop control for partially observable dynamical systems. Under the assumption that the control system and observed signal are linear and the set of the admissible initial states is finite, a structure of the corresponding open-loop control packages is specified and a finite-step backward construction is described, which provides a criterion for the solvability of a problem of guaranteed closed-loop guidance onto a target set at a prescribed time.

Item Type: Article
Research Programs: Advanced Systems Analysis (ASA)
Bibliographic Reference: Proceedings of the Steklov Institute of Mathematics; 277(1):144-159 (July 2012)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 08:46
Last Modified: 24 Feb 2016 17:05
URI: http://pure.iiasa.ac.at/9881

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313